MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-2-6-HELIX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis #(b)(4): equipment used: vis m-81805, 203cm ruler m-83360 as found condition: the concerto implant coil was returned for analysis within a shipping box, within a sealed plastic biohazard pouch, within an opened concerto implant coil outer carton, and within a dispenser coil.No microcatheter was returned.Damage location details: the concerto coil was returned without the introducer sheath; therefore, no further testing could be assessed.The pushwire was found to be bent at ~13.8cm, bent at ~48.7am, and kinked at ~158.2cm from the proximal end.The concerto implant coil was broken off and not returned.No other anomalies were observed.Testing analysis: the concerto implant coil could not be used for resistance testing with an in-house catheter due to its damaged condition.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ could not be confirmed and the root cause could not be determined.The concerto coil implant coil returned heavily damaged with no introducer sheath or implant coil.Advancing the implant coil against resistance may lead to possible damage; therefore, it is possible that the damage occurred when the customer attempted to advance the coil through the catheter against the resistance.Possible causes for resistance are but are not limited to, the use of an incompatible catheter, lack of hydration before the procedure, patient tortuous anatomy, and lack of continuous flush.The customer noted that ¿the device and any accessory devices were prepared as indicated in the instructions for use.¿.No continuous flush administered during the procedure was mentioned by the customer.No patient¿s blood flow and vessel tortuosity were provided by the customer.The microcatheter used in the event was not returned nor were any details about the microcatheter provided; therefore, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving the coil concerto helix 2mm x 6cm, the coil could not be advanced.The device and any accessory devices were prepared as indicated in the instructions for use (ifu).The patient outcome was reported as alive with no injury.No patient complications have been reported as a result of this event.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21470992
Report Number9617601-2025-00211
Device Sequence Number3653055
Product Code KRD
UDI-Device Identifier00847536044876
UDI-Public00847536044876
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-2-6-HELIX
Device Catalogue NumberNV-2-6-HELIX
Device Lot Number229045839
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown